Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 9:59 AM CDT for Christian County, Stone County, Missouri. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 9:59 AM CDT (14:59 UTC)
- Expired
- Apr 22, 2008, 11:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 10:00 AM CDT | HAIL 0.75 | Clever, MO | |
| Apr 22, 10:15 AM CDT | HAIL 0.75 | Crane, MO | DIME SIZE HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 7:49 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 221459
SVRSGF
MOC043-209-221600-
/O.NEW.KSGF.SV.W.0151.080422T1459Z-080422T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 AM CDT.
* AT 956 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HURLEY...OR 10 MILES EAST OF AURORA...
MOVING EAST AT 38 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF NIXA BY 1015 AM CDT.
HIGHLANDVILLE BY 1020 AM CDT.
OZARK BY 1025 AM CDT.
SPARTA BY 1035 AM CDT.
THE TOWNS OF BOAZ...PONCE DE LEON...SPOKANE...SELMORE...CHRISTIAN
CENTER...OLDFIELD...CHADWICK...BRUNER...KELTNER AND ELKHEAD ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3684 9361 3709 9360 3707 9291 3681 9294
3681 9316
TIME...MOT...LOC 1459Z 274DEG 33KT 3696 9350
$$
DSA3 follow-up statements
000
WWUS53 KSGF 221520
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 AM CDT TUE APR 22 2008
MOC043-209-221600-
/O.CON.KSGF.SV.W.0151.000000T0000Z-080422T1600Z/
STONE MO-CHRISTIAN MO-
1019 AM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR CHRISTIAN AND NORTHERN STONE COUNTIES...
AT 1015 AM CDT...A A SEVERE THUNDERSTORM WAS REPORTED NEAR CRANE...OR
11 MILES EAST OF AURORA...MOVING EAST AT 38 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHLANDVILLE BY 1035 AM CDT.
8 MILES SOUTH OF OZARK BY 1045 AM CDT.
8 MILES SOUTH OF SPARTA BY 1055 AM CDT.
THE TOWNS OF PONCE DE LEON...SPOKANE...CHESTNUTRIDGE...SELMORE...
CHRISTIAN CENTER...CHADWICK...OLDFIELD AND GARRISON ARE IN THE PATH
OF THIS SEVERE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.
LAT...LON 3684 9361 3709 9360 3707 9291 3681 9294
3681 9316
TIME...MOT...LOC 1519Z 274DEG 33KT 3692 9349
$$000
WWUS53 KSGF 221538
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 AM CDT TUE APR 22 2008
MOC043-209-221600-
/O.CON.KSGF.SV.W.0151.000000T0000Z-080422T1600Z/
STONE MO-CHRISTIAN MO-
1038 AM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR CHRISTIAN AND NORTHERN STONE COUNTIES...
AT 1035 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR PONCE DE LEON...OR 7 MILES SOUTHWEST OF
HIGHLANDVILLE...MOVING EAST AT 36 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHLANDVILLE BY 1045 AM CDT.
9 MILES SOUTH OF OZARK BY 1055 AM CDT.
7 MILES SOUTH OF SPARTA BY 1100 AM CDT.
THE TOWNS OF SPOKANE...CHESTNUTRIDGE...SELMORE...CHRISTIAN CENTER AND
CHADWICK ARE IN THE PATH OF THIS SEVERE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.
LAT...LON 3684 9361 3709 9360 3707 9291 3681 9294
3681 9316
TIME...MOT...LOC 1538Z 265DEG 31KT 3689 9336
$$000
WWUS53 KSGF 221557
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 AM CDT TUE APR 22 2008
MOC043-209-221605-
/O.EXP.KSGF.SV.W.0151.000000T0000Z-080422T1600Z/
STONE MO-CHRISTIAN MO-
1055 AM CDT TUE APR 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN AND NORTHERN STONE
COUNTIES EXPIRES AT 1100 AM CDT...
THIS WARNING HAS BEEN REPLACED BY A NEW WARNING FOR EASTERN
STONE...SOUTHERN CHRISTIAN...SOUTHWESTERN DOUGLAS...AND TANEY COUNTY
VALID UNTIL 1145 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.
LAT...LON 3684 9361 3709 9360 3707 9291 3681 9294
3681 9316
TIME...MOT...LOC 1555Z 265DEG 31KT 3690 9318
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:55 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 22, 6:55 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 655 AM CDT TUE APR 22 2008 .UPDATE... JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4 DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND 900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN MUCH. EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST. && .DISCUSSION... A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR. THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000 J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL. STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER. STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY 40-50 PERCENT POPS. WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA. THEREAFTER WILL CONTINUE WITH A DRY FORECAST. LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S. && .AVIATION... FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS SHUNTED SOUTHEASTWARD WITH THE FRONT. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 738 AM CDT TUE APR 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 738 AM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND TORRENTIAL RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY EVENING. DISCUSSION: SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Apr 22, 9:36 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL POWELL 36.62N 94.18W
04/22/2008 E1.00 INCH MCDONALD MO POST OFFICE
DIME TO QUARTER SIZE HAIL REPORTED.
&&
RKARDELLLocal storm report, Apr 22, 9:46 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 4 NNE BUFFALO 37.70N 93.06W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.
&&
JLTLocal storm report, Apr 22, 9:47 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 6 NNE BUFFALO 37.72N 93.05W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD
&&
JLTLocal storm report, Apr 22, 9:51 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 4 SW LOUISBURG 37.72N 93.19W
04/22/2008 POLK MO DEPT OF HIGHWAYS
STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
DUE TO FLOODING.
&&
JLTLocal storm report, Apr 22, 9:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 4 W LONG LANE 37.61N 92.98W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER THE ROADWAY AT HWY JJ AND STATE HWY 32
&&
JLTLocal storm report, Apr 22, 9:56 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HAIL PURDY 36.82N 93.92W
04/22/2008 E0.75 INCH BARRY MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL REPORTED.
&&
RKARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:37 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Apr 22, 2:49 AM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Apr 22, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 37 min |
| Apr 22, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 54 min |
| Apr 22, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| Apr 22, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 16 min |
| Apr 22, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Apr 22, 6:01 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 59 min |
| Apr 22, 6:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 42 min |
| Apr 22, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski | 53 min |
| Apr 22, 7:18 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 3 hr |
| Apr 22, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 57 min |
| Apr 22, 7:23 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 67 min |
| Apr 22, 7:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 35 min |
| Apr 22, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Apr 22, 7:58 AM CDT | Flash Flood Warning | SGF | Texas, Webster, Wright | 3 hr |
| Apr 22, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Webster, Wright | 60 min |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 49 min |
| Apr 22, 8:51 AM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 6 hr |
| Apr 22, 9:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 22, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 38 min |
| Apr 22, 10:22 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Apr 22, 10:52 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 53 min |
| Apr 22, 10:58 AM CDT | Areal Flood Advisory | SGF | Christian, Howell, Ozark, Stone, Taney | 3 hr |
| Apr 22, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 61 min |
| Apr 22, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 53 min |
| Apr 22, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Apr 22, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 89 min |
| Apr 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 18 min |
| Apr 22, 4:16 PM CDT | Tornado Warning | SGF | Barry | 52 min |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Apr 22, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 22, 4:35 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Apr 22, 4:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone | 6 hr |
| Apr 22, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 26 min |
| Apr 22, 5:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 54 min |
| Apr 22, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 63 min |
| Apr 22, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.